# SDR CA101221009

- Difficulty date: December 20, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737
- Aircraft time: 3,483 hours
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Part number: 1165575G
- Condition: Burned
- Location: Reading Light
- Component: Reading Light, 1015815G
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) A/C RETURN TO GATE DUE SMOKING LIGHT BULB AT 18B READING LIGHT BULB AND LENS  A/C 809 DEFECT#F26137  12/20/2010 DEFECT DESCRIPTION: GUEST IN 18B TURNED ON READING LIGHT, GUEST BEHIND THEM NOTICED SMOKE COMING OUT OF THE SOCKET.  RESOLUTION DESCRIPTION: 18B READING LIGHT BULB AND LENS REPLACED IAW MM 33-18-00.  NO FURTHER ISSUES WITH SYSTEM.
